Home » News » Winnipeg Death Possibly Linked to Fentanyl Overdose

Winnipeg Death Possibly Linked to Fentanyl Overdose

August 15, 2015 3:00 PM | News


OxycodoneOne person has died and two others went to hospital this weekend in what Winnipeg police say is a possible fentanyl overdose.

Police aren’t commenting further, saying the matters are of a private medical nature.

The exact substances taken isn’t clear, but fentanyl is one of the drugs police are considering.

“Over the past three years there has been a progressive increase in the number of illicit drug overdose deaths in which fentanyl is detected, either alone or in combination with other drugs,” police said in a release.

Officers are using the opportunity to warn the public on the dangers of fentanyl.

What does a fentanyl overdose look like?

Early signs of a fentanyl overdose include…

  • Severe sleepiness
  • Slow heartbeat
  • Trouble breathing, or slow, shallow breathing or snoring
  • Cold, clammy skin
  • Trouble walking or talking

Meta has been blocking Canadian news from its platforms, Facebook and Instagram, since August 1, 2023 in response to Canada’s Online News Act. To ensure you don’t miss the local news that matters to you, please subscribe to our free daily e-mail newsletter and add ChrisD.ca to your bookmarks and smartphone home screen. You can also follow us on Google News.